# SDR 116001

- Difficulty date: February 19, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 27,805 hours, 29,945 cycles
- Engine: Ge CT75A2
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: JEC441091
- Condition: Burred
- Location: Cockpit Door
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLT 4496, PILOT REPORTED THAT DURING TAKEOFF ROLL THE COCKPIT DOOR OPENED.  RETURNED TO THE GATE, MAINTENANCE DISPATCHED, FOUND THAT THE LATCH WAS NOT PROPERLY SECURING IN THE HOLE CUTOUT FOR THE LATCH.  MAINTENANCE CLEANED THE AREA AROUND THE HOLE AND RECHECKED LATCH ENGAGEMENT, LATCH ENGAGED PROPERLY AND AIRCRAFT WAS RELEASED FOR SERVICE WITHOUT FURTHER INCIDENT.  AIRCRAFT HAS BEEN MODIFIED WITH SB 340-25-282, REINFORCED COCKPIT DOOR.
